MathSciNet Relay Station
MathSciNet bibliographic data
MR2126070 11B39 (11K65)
Bugeaud, Yann; Luca, Florian; Mignotte, Maurice; Siksek, Samir On Fibonacci numbers with few prime divisors. Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 2, 17–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement